# SDR ABXA000511

- Difficulty date: November 17, 2000
- Submitted: November 21, 2000
- Operation: Air carrier
- Aircraft: N966AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47510
- Aircraft time: 52,156 hours, 50,076 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 41B004AD07G3
- Condition: Discharged
- Location: Fuselage
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WERE FOUND TO BE INOPERATIVE DURING PREFLIGHT.  MAINTENANCE REPLACED THE EMERGENCY LIGHT BATTERIES IAW DC-9 MM 33-53-00.  OPS CHECKED GOOD.
